全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Irene Sabadni , Michael V. Shapiro , Daniele C. Struppa
来源:[J].Complex Variables and Elliptic Equations(IF 0.5), 2000, Vol.40 (4), pp.333-357Taylor & Francis
摘要:We study the Moisil-Theodorescu system in several variables. We prove that ifb Mn is the module associated to it, then pd(Mn)=2n - 1 and dim Ch(Mn)=n + 1. We apply these results to study the sheaf of MT-regular functions in n ≥ variables.
作者:Irene Sabadni , Michael V. Shapiro , Daniele C. Struppa
来源:[J].2007, Vol.40 (4), pp.333-357Institute of Archaeology TAS

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×